# SDR YENA20151224670

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 26,575 hours, 16,488 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE, FRAME 76 + 1.0 BETWEEN STRINGERS 28 AND 29R.   R & R CORRODED THE SHEAR TIE IAW SRM 51-41-01 AND 51-41-02.
